Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low Thyroid and lithium

Posted by Noa on January 17, 2003, at 5:38:58

In reply to Re: Low Thyroid and lithium Ritch, posted by BarbaraCat on January 17, 2003, at 0:17:41

Ritch, you have been through a lot. Kind of scary, I would think. Is your thyroid functioning more or less stabel now, with the meds?

Barb, re cytomel--my endo had me split the dose in 2 because he said it is short acting, so dosing only once a day could cause spiking which could cause palpitations. I never had the problem, but I do follow his advice--beside the spiking, there is the problem, of course, of not having enough of the T3 during the second 12 hours of the day. I hope you are able to find a great doctor.

Good luck, both of you!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:135769
URL: http://www.dr-bob.org/babble/20030113/msgs/136235.html